# SDR 99UAL900045

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Engine: Iae V2527A5
- System (JASC): 3425 · Integrated Flight System
- Part: Pfd
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, F/O PFD AND ND SWAPPING POSITION AFTER TAKEOFF, INTERMITTANTLY DURING FLIGHT.
